# SDR CALA2025080107205

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N79541
- Make and model: Boeing 737824
- Aircraft serial: 63725
- Aircraft time: 24,568 hours, 9,003 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Battery Pack
- Part number: 1003010401
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECORDER INDEPENDENT POWER SUPPLY BATTERY (RIPS) INSPECTION.  RIPS BATTERY MFG DATE WAS 052019. BATTERY IS BEYOND 5 YEAR SERVICE LIMIT AND MUST BE REPLACED. REMOVED AND REPLACED THE RIPS BATTERY UNIT IAW AMM TASK 23-71-22. OPS TEST WAS GOOD.
